Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2004, Volume 75, Issue 4, Pages 580–591
DOI: https://doi.org/10.4213/mzm52
(Mi mzm52)
 

This article is cited in 4 scientific papers (total in 4 papers)

Strong-Type Inequality for Convolution with Square Root of the Poisson Kernel

V. G. Krotova, I. N. Katkovskaya

a Belarusian State University, Faculty of Mathematics and Mechanics
Full-text PDF (236 kB) Citations (4)
References:
Abstract: The boundary behavior of convolutions with Poisson kernel and with square root of the Poisson kernel is essentially different. The former has only a nontangential limit. The latter involves convergence over domains admitting the logarithmic order of tangency with the boundary (P. Sjögren, J.-O. Rönning). This result was generalized by the authors to spaces of homogeneous type. Here we prove the boundedness in Lp, p>1, of the corresponding maximal operator. Only a weak-type inequality was known before.
Received: 23.06.2003
English version:
Mathematical Notes, 2004, Volume 75, Issue 4, Pages 542–552
DOI: https://doi.org/10.1023/B:MATN.0000023335.53027.30
Bibliographic databases:
UDC: 517.98
Language: Russian
Citation: V. G. Krotov, I. N. Katkovskaya, “Strong-Type Inequality for Convolution with Square Root of the Poisson Kernel”, Mat. Zametki, 75:4 (2004), 580–591; Math. Notes, 75:4 (2004), 542–552
Citation in format AMSBIB
\Bibitem{KroKat04}
\by V.~G.~Krotov, I.~N.~Katkovskaya
\paper Strong-Type Inequality for Convolution with Square Root of the Poisson Kernel
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 4
\pages 580--591
\mathnet{http://mi.mathnet.ru/mzm52}
\crossref{https://doi.org/10.4213/mzm52}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2068767}
\zmath{https://zbmath.org/?q=an:1062.31004}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 4
\pages 542--552
\crossref{https://doi.org/10.1023/B:MATN.0000023335.53027.30}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000221289900027}
Linking options:
  • https://www.mathnet.ru/eng/mzm52
  • https://doi.org/10.4213/mzm52
  • https://www.mathnet.ru/eng/mzm/v75/i4/p580
  • This publication is cited in the following 4 articles:
    1. Safaryan M.H., “On Generalizations of Fatou'S Theorem in l-P For Convolution Integrals With General Kernels”, J. Geom. Anal., 31:4 (2021), 3280–3299  crossref  mathscinet  isi
    2. G. A. Karagulyan, I. N. Katkovskaya, V. G. Krotov, “The Fatou Property for General Approximate Identities on Metric Measure Spaces”, Math. Notes, 110:2 (2021), 196–209  mathnet  crossref  crossref  isi  elib
    3. Karagulyan G.A., Safaryan M.H., “on a Theorem of Littlewood”, Hokkaido Math. J., 46:1 (2017), 87–106  crossref  mathscinet  zmath  isi  scopus
    4. Karagulyan G.A., Safaryan M.H., “On Generalizations of Fatou'S Theorem For the Integrals With General Kernels”, J. Geom. Anal., 25:3 (2015), 1459–1475  crossref  mathscinet  zmath  isi  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:718
    Full-text PDF :241
    References:94
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025